# SDR GAIA9639

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 9922042
- Condition: Cracked
- Location: Fuselage
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REVEALED SEVENTEEN CRACKED STRUT FRAME ATTACH FITTINGS IN THE LOWER FUSELAGE CARGO COMPARTMENTS.  CLOSER INSPECTION REVEALED THE CRACKS TO BE STRESS CORROSION CRACKS ALONG GRAIN LINES.  EIGHT FRAMES WERE REPLACED IAW DOUGLAS SRM AND NINE OF THE FRAMES WERE REPAIRED IAW KITTY HAWK E.A. D9-53-042.  THE AIRCRAFT WAS RETURNED TO SERVICE.  STA 275, 294, 351, 370, 389, 408, 427, 661, 680, 699, 718, 737, BETWEEN L22L AND L25L.  STA 237, 256, 294, 389, 661, BETWEEN L22R AND L25R.  (X)
